I'm 15 years old, and I've seen a doctor many times.
That doctor told me I'm showing extreme signs of Bipolar disorder.
But of course, everytime I see him, I'm feeling great and can't quite tell him how I feel the other times.
I've done a bit of research, and found Boarderline Personality Disorder.
While the doctor thinks I've got Bipolar, I don't believe I do.
My moods are terrible, but they go from extreme highs to extreme lows in a matter of minutes, then go back up again in that next hour. I can simply be suicidal at one point, then half an hour later I'll be fine. And this continues.
I'm bad with self-harm aswell.
I'm paranoid about people, and changed schools suddenly because I thought my friends didn't actually care about me.
If anyone could help me out, that would be great.
I'd just really like to get myself sorted.
what you describe sounds like a rapid cycling bipolar condition, rather than a personality disorder. Trust the experience of your doctor, and if you don't, find a doctor that you can trust. Ask him or her what your treatment options are, and why you should be treated... hang in there and remember things will always change, especially with mood disorders...
Appleman is right. You have rapid cycles. Borderline personality disorder is now being considered by many psychiatrists on the spectrum of bipolar disorder. Treatment is available. Listen to your doctor and try treatment. You will find a medication or combination of medications that work for you. There is no one size fits all treatment out there. Unfortunately, it is a trial and error approach. You can find stability in the chaos but it takes time. We are here if you need to vent, cry on a shoulder or just ask for advice. Let us know how you are doing.
I agree with all the above. Sure sounds like classic symtoms of Bipolar to me too. A real classic. I think your doctor could be right on this one. I would take his word and try his treatment (if he has one in mind) you will not be as bad as you are now. Trust me on this one.
Quick question for you, are you currently on ANY perscription medicines for any condition? If so, I encourage you to read ALL of the side effects of the medicine, as it could be causing you to have symptoms of bipolar. A perfect example is the recent findings that Singulair (for allergies) is causing suicidal thoughts and depression among several people who take it. Even if you were on a strong medicine anytime in your life such as accutane for acne, it can have had a mental effect on you.